# SDR WWMA9700202

- Difficulty date: December 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256AE
- Make and model: Saab 340B
- Aircraft serial: 340B256
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 7211121100
- Condition: Defective
- Location: Lavatory
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE WARNING CYCLES ON AND OFF, DEFERRED BY SLO MX REPAIRED AT LAX.  REMOVED AND REPLACED SMOKE DETECTOR IAW SB340 MM CHAPTER 26-10 OPS CK GOOD.  MIC SHEET CLEARED.
